# SDR GTIA201312201077

- Difficulty date: December 20, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 28,635 hours, 13,871 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Part number: D5227908020400
- Condition: Damaged
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT DOOR HAS SQUEAL WHEN ACFT PRESSURIZED.  R & R HATCH SEAL IAW AMM.  ALSO, PERFORMED PRESSURIZATION CHECK. NO LEAKS NOTED. ACFT OK FOR SERVICE.
